# SDR 2006FA0000161

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: General aviation
- Aircraft: N384ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844095
- Aircraft time: 2,208 hours
- Engine: Lyc IO360C1C6
- Engine time: 2,208 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Contaminated
- Location: Fuel Tank
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROWNISH FUEL WAS DETECTED FROM THE FUEL GASCOLATOR.  AFTER TROUBLESHOOTING IT WAS DETERMINED THAT THE BROWNISH FUEL COLOR PRESENT IN THE FUEL SYSTEM.
